# SDR HEEA955908

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 04011341990
- Condition: Track Missing
- Location: Lt Slider
- Part time: 182 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ON WINDOW IS MISSING.
